Abstract We report here a patient with relapsed follicular lymphoma who developed secondary acute myeloid leukaemia 15 months after radioimmunotherapy (RIT) with (90)Y-ibritumomab tiuxetan, the fifth described case to date. We review the literature for the potential causal relationship between RIT and secondary myelodysplastic syndromes/acute myeloid leukaemia.

Acute myeloid leukaemia after treatment with (90)Y-ibritumomab tiuxetan for follicular lymphoma

FOCOSI, DANIELE;GALIMBERTI, SARA;PETRINI, MARIO
2008

Abstract

Abstract We report here a patient with relapsed follicular lymphoma who developed secondary acute myeloid leukaemia 15 months after radioimmunotherapy (RIT) with (90)Y-ibritumomab tiuxetan, the fifth described case to date. We review the literature for the potential causal relationship between RIT and secondary myelodysplastic syndromes/acute myeloid leukaemia.
Focosi, Daniele; Cecconi, N; Boni, G; Orciuolo, E; Galimberti, Sara; Petrini, Mario
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11568/193679
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact